• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

HSE University Expands Number of Subjects in the Shanghai Ranking

HSE University and MSU are the Russian leaders in the Shanghai Ranking in Mathematics. As before, HSE University demonstrates the best in Russia record of publications in the top mathematical journals: this year we are 39'th worldwide in terms of the TOP indicator of the Shanghai Ranking. 

The HSE University celebrated Women in Mathematics Day

The HSE University celebrated Women in Mathematics Day

Admission to the Master's Programme in Mathematics without Exams

In 2019, winners of the Student Research Paper Competition and the Möbius contest will be admitted to the HSE's Master's programme in Mathematics without entrance exams.

HSE Rises in U.S. News Best Global Universities Ranking

The Higher School of Economics has significantly improved its position in the U.S. News Best Global Universities subject ranking in mathematics, placing 107th this year. HSE also rose in the U.S. News Best Global Universities institutional ranking, as well as the social sciences and public health subject ranking.

Valerii Sopin on His Visit to Japan

In 2018 our graduate student Valerii Sopin went to Japan for four months under the exchange programme with the University of Tokyo

Named and Special Scholarships

On October 9, 2018, the Faculty Council of the HSE Faculty of Mathematics made a decision to award named scholarships and special scholarships for Master's students.
All news
  • Important announcements
  • Student Research Paper Competition in Mathematics

    Annual Student Research Paper Competition in Mathematics invites contributions from all areas of pure mathematics and mathematical physics. Applications open in September, see https://nirs.hse.ru/nirs for details. Winners are offered a tuition waiver at our Master programme "Mathematics": https://www.hse.ru/en/ma/math 

Algebraic curves. Towards moduli spaces

Kazaryan M., Lando S., Prasolov V.

Switzerland: Springer, 2018.

Construction of stable rank 2 bundles on P3 via symplectic bundles

Tikhomirov A. S., Tikhomirov S., Васильев Д. А.

Siberian Mathematical Journal. 2019. Vol. 60. No. 2. P. 343-358.

Book chapter
Topological recursion and Givental’s formalism: Spectral curves for Gromov-Witten theories

Dunin-Barkowski P.

In bk.: Proceedings of Symposia in Pure Mathematics. Vol. 100: Topological Recursion and its Influence in Analysis, Geometry, and Topology. Providence: American Mathematical Society, 2018. P. 231-295.

Working paper
On the Zakharov-Lvov stochastic model for wave turbulence

Dymov Andrey, Kuksin S.

arxiv.org. math. Cornell University, 2019